# SDR C2XA02IA007

- Difficulty date: December 29, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Part time: 7,209 hours, 5,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING C-CHECK IT WAS NOTED THAT THE GALLEY AREA HAS NUMEROUS AREAS OF CORROSION ON THE UPPER SURFACES OR THE FLOORBEAMS FROM FRAME 15 TO FRAME 23.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLOOR SILL FROM FRAME 22 TO FRAME 23 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE, WHEN RELEASED FROM C-CHECK.
